# SDR DXTA2024061812084

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N674QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0207
- Aircraft time: 5,076 hours, 3,358 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Converter
- Part number: 99145232
- Part serial: 2445
- Condition: Contaminated
- Location: Rt Ozone
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DESCENT FROM FL 330, TURNED ON ANTI-ICE, WINGS & ENGINE. AN ODOR SIMILAR TO A FOG MACHINE WAS DETECTED.  MORE APPARENT AT LOW 20,000 FT RANGE & COULD SEE SMOKE IN CABIN. POWER SETTINGS AT IDLE OR 15 TO 20% ABOVE IDLE. ENVIRONMENTAL SMOKE KNOWN SOURCE CHECKLIST WAS RUN & CABIN PRESSURE SYS TURNED OFF.  UNABLE TO DETERMINE LT OR RT BLEED AIR, STARTED WITH ANTI-ICE ON.   CABIN SMOKE DECREASED ONCE PRESSURE SOURCE OFF.    INSPECTED ACFT.   DETERMINED ODOR CAME FROM BLEED SYS, RT ENGINE.  INSPECTED ENG IAW EMM, DRAINED & SERVICED OIL, 2 QRTS & INSPECTED BLEED DUCTING & FOUND ODOR EMINATING FROM RT OZONE CONVERTER, & DEBRIS IN CONVERTER.  R & R  OZONE CONVERTER. OPS & LEAK CHECKED GOOD IAW AMM 21-70-05.
